# SDR 08FDEA02629

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 652558116
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL NR 3338 HAS FRETTING CORROSION AROUND EDGE AT MOUNT HOLE.  REMOVED CORROSION, ORIGINAL THICKNESS .036".  REMOVED .010", .026" REMAINING.  MATERIAL IS OUT OF LIMITS REF SRM 53-10-1 PG 1 DETAIL 1.  FABRICATED NEW STIFFENER ANGLE 7075-O-  .040, HEAT TREATED TO T-6.  REF DWG 65-25581, DOCUMENT 65-25581 REV C.  TREATED AND PRIMED AND PAINTED.  THIS IS CLASSIFIED AS A MINOR REPAIR.
